Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 76, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 23, 2011, 12:32 AM CDT for Coal County, Hughes County, Pontotoc County, Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 12:32 AM CDT (05:32 UTC)
- Expired
- Apr 23, 2011, 12:51 AM CDT
- In force
- 19 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Coal County, OK, Hughes County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 115 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 11:35 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.8
The text
As transmitted, in the capitals the NWS used until 2016.
562
WUUS54 KOUN 230532
SVROUN
OKC029-063-123-230630-
/O.NEW.KOUN.SV.W.0076.110423T0532Z-110423T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1232 AM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHERN COAL COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 130 AM CDT
* AT 1233 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM NEAR STONEWALL...MOVING EAST AT 35 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE GERTY...STONEWALL AND STUART.
LAT...LON 3468 9609 3459 9657 3475 9663 3493 9608
3493 9607 3469 9608
TIME...MOT...LOC 0533Z 257DEG 29KT 3468 9649
$$1 follow-up statement
906
WWUS54 KOUN 230551
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT SAT APR 23 2011
OKC029-063-123-230601-
/O.CAN.KOUN.SV.W.0076.000000T0000Z-110423T0630Z/
COAL OK-HUGHES OK-PONTOTOC OK-
1251 AM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
PONTOTOC...SOUTHERN HUGHES AND NORTHERN COAL COUNTIES...
THE STORM HAS WEAKENED AND MOVED OUT OF THE WARNING AREA. SMALL HAIL
AND GUSTY WINDS MAY STILL OCCUR ACROSS NORTHERN PORTIONS OF COAL
COUNTY.
LAT...LON 3468 9609 3459 9657 3475 9663 3493 9608
3493 9607 3469 9608
TIME...MOT...LOC 0551Z 257DEG 29KT 3471 9632
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:20 AM CDT, 12 minutes earlier.
Area forecast discussion, Apr 23, 12:20 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1220 AM CDT SAT APR 23 2011 .AVIATION... TSTMS CURRENTLY ACROSS SRN OK MOVING EAST. SHORT RANGE MODELS CONTINUE TO DEVELOP MORE SHOWERS/TSTMS BACK NORTH INTO CENTRAL AND EVEN NORTHERN OK OVERNIGHT. THUS WILL ADD TEMPO GROUPS TO CENTRAL/NRN OK SITES FOR LATER TONIGHT. FRONT WILL SURGE BACK SOUTHWARD LATER TONIGHT AND SAT AND SHOULD PUSH THROUGH ALL SITES BY MIDDAY. POST FRONTAL MVFR CIGS LIKELY AT MOST SITES. && .PREV DISCUSSION... /ISSUED 700 PM CDT FRI APR 22 2011/ .AVIATION... 23/00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE FIRST 6 TO 9 HOURS...BEFORE MOIST VEERING WIND PROFILE COMMENCES NEAR/NORTH OF FRONTAL BOUNDARY LATE TONIGHT AND TOMORROW. THIS EXPECTED TO RESULT IN WIDESPREAD VFR/MARGINAL MVFR CEILINGS LATE TONIGHT AND TOMORROW NEAR STALLED FRONT...PRIMARILY ALL BUT FAR NORTHWEST OKLAHOMA TERMINALS. WILL MINIMIZE USE OF RA/TSRA FOR TOMORROW. WILL INCLUDE CB IN KOKC/KOUN DUE TO PROXIMITY TO STORMS SE OF TERMINALS. STORMS WILL ALSO AFFECT KSPS FOR THE FIRST HOUR OR SO OF FORECAST. && .DISCUSSION... ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. COLD FRONT HAS BEGUN TO SLOW DOWN THIS AFTERNOON CURRENTLY EXTENDING ACROSS PORTIONS OF CENTRAL AND SOUTHWEST OK. THE FRONT IS EXPECTED TO EVENTUALLY STALL THIS EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR OR AHEAD OF THE FRONT AND DRYLINE LATE THIS AFTERNOON AND THIS EVENING. WIND SHEAR AND STRONG INSTABILITY WILL BE SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING VERY LARGE HAIL... STRONG WINDS... AND MAYBE A FEW TORNADOES. MODELS NOW SHOW A SFC LOW DEVELOPING ALONG THE FRONT TO THE WEST OF THE FA FORCING THE FRONTAL BOUNDARY TO LIFT BACK NORTH SOME OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE FRONT AS LLJ INCREASES SPREADING THE MOIST AIR NORTHWARD OVER THE FRONT. A FEW OF THESE ELEVATED STORMS MAY ALSO BECOME SEVERE PRODUCING LARGE HAIL. RAIN CHANCES WILL CONTINUE OVER THE WEEKEND BUT THE EXACT LOCATIONS FOR BEST CHANCES OF PRECIP WILL BE SOMEWHAT DEPENDENT ON WHAT HAPPENS THE DAY/NIGHT BEFORE AND POSITION OF THE FRONTAL BOUNDARY. MODELS SHOW THE FRONT MOVING BACK SOUTH SATURDAY BEFORE SLOWING DOWN/STALLING. HERE THE MODELS BEGIN TO DIFFER WHERE THIS WILL OCCUR WITH GFS HOLDING THE FRONT A LITTLE BIT FURTHER NORTH IN THE CWA THAN THE NAM. HOWEVER... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND NORTH OF THE FRONT AS IMPULSES MOVE THROUGH THE SW UPPER FLOW. MODELS SHOW UPPER TROUGH MOVING ACROSS THE SOUTHERN ROCKIES INTO THE SOUTHERN PLAINS SUNDAY INTO MONDAY. THIS WILL PROVIDE ADDITIONAL LIFT TO THE REGION FOR RAIN CHANCES TO CONTINUE INTO EARLY NEXT WEEK. ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS HEELS AFFECTING THE REGION TUESDAY INTO WEDNESDAY. MODELS SHOW UPPER RIDGING THEN DEVELOPING OVER THE REGION LATE NEXT WEEK. SEVERE WEATHER WILL REMAIN POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 70 56 67 / 40 30 50 50 HOBART OK 59 74 51 67 / 20 20 40 30 WICHITA FALLS TX 65 84 61 77 / 40 30 40 30 GAGE OK 45 64 42 62 / 10 10 40 20 PONCA CITY OK 53 64 50 62 / 50 40 50 50 DURANT OK 68 82 65 77 / 50 40 40 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/25
Hazardous weather outlook, Apr 22, 7:20 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT FRI APR 22 2011
OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
720 PM CDT FRI APR 22 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTH AND EAST OF A LINE FROM
STILLWATER TO KINGFISHER TO FREDERICK OKLAHOMA...TO GRAYBACK AND
SEYMOUR TEXAS.
TIMING...
ONE ROUND OF THUNDERSTORMS...PRODUCING THE GREATEST RISK OF SEVERE
WEATHER...IS EXPECTED PRIOR TO MIDNIGHT. ADDITIONAL THUNDERSTORMS...
CARRYING PRIMARILY A RISK OF LARGE HAIL...MAY FORM AFTER MIDNIGHT.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
HAIL TO BASEBALL SIZE OR LARGER.
DAMAGING WIND GUSTS TO 70 MPH.
A FEW TORNADOES...MAINLY IN SOUTHERN AND EASTERN PORTIONS OF THE
RISK AREA...TO THE SOUTH AND EAST OF BOTH OKLAHOMA CITY AND WICHITA
FALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...ESPECIALLY
THROUGH MIDNIGHT.
DISCUSSION...
VERY WARM AND HUMID AIR AHEAD OF A NEARLY STATIONARY FRONT STRETCHED
FROM ALTUS... TO CHICKASHA... TO CHANDLER HAVE CREATED A VERY
UNSTABLE ATMOSPHERE. THROUGH THIS EVENING...WIND SHEAR IS VERY
FAVORABLE FOR SUPERCELLS... WITH THE MAIN RISK BEING VERY LARGE AND
DAMAGING HAIL. TORNADOES ARE ALSO POSSIBLE... ESPECIALLY OWING TO
THE VERY STRONG INSTABILITY. IF A LARGE NUMBER OF STORMS IS ABLE TO
PERSIST...SOME GROWTH INTO A LINE OR CLUSTER MAY OCCUR...AND THIS
WOULD INCREASE THE THREAT OF DAMAGING WINDS ACROSS FAR SOUTHEAST
OKLAHOMA.
THEN...AFTER MIDNIGHT...A SECOND ROUND OF ACTIVITY MAY OCCUR...WHEN
THE LOW LEVEL JET CARRIES UNSTABLE AIR UP TO THE NORTH OF THE SLOW
MOVING FRONT. STORMS ROOTED WELL ABOVE THE SURFACE MAY DEVELOP
TOWARD THE WESTERN AND NORTHERN PORTIONS OF THE SLIGHT RISK AREA...
CARRYING A RISK OF LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
EPISODES OF STRONG TO SEVERE THUNDERSTORMS MAY OCCUR...OFF AND ON...
EACH DAY THROUGH MONDAY. THESE STORMS WILL BE SUPPORTED BY THE
PRESENCE OF A SURFACE FRONTAL BOUNDARY...BENEATH MODERATE
SOUTHWESTERLY FLOW ALOFT...WITH ADEQUATE GULF MOISTURE IN PLACE.
OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE WILL DRAG A DRYLINE THROUGH PORTIONS OF THE
REGION ON MONDAY. FIRE WEATHER CONDITIONS MAY BECOME EXTREME BEHIND
THE DRYLINE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.In the hours before
Local storm report, Apr 22, 11:08 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM FLASH FLOOD 2 W WALTERS 34.36N 98.34W
04/22/2011 COTTON OK LAW ENFORCEMENT
HIGHWAY 5 TWO MILES WEST OF WALTERS REPORTED TO BE UNDER
WATER.
&&
MALocal storm report, Apr 22, 11:19 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL VANOSS 34.77N 96.87W
04/22/2011 E1.25 INCH PONTOTOC OK TRAINED SPOTTER
HALF DOLLAR SIZED HAIL AND ESTIMATED 60 MPH WINDS IN
VANOSS.
&&
MALocal storm report, Apr 22, 11:31 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL GERONIMO 34.48N 98.38W
04/22/2011 E2.00 INCH COMANCHE OK AMATEUR RADIO
2 INCH HAIL REPORTED IN GERONIMO.
&&
MASpecial weather statement, Apr 22, 11:34 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT FRI APR 22 2011
OKZ048-230500-
ATOKA OK-
1134 PM CDT FRI APR 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY.
AT 1134 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES NORTHWEST OF DAISY TO LANE...MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LAT...LON 3450 9567 3450 9578 3441 9577 3424 9578
3425 9613 3462 9588 3460 9587 3460 9568
3459 9567 3451 9566Local storm report, Apr 23, 12:20 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 1 E PAOLI 34.83N 97.24W
04/22/2011 E1.00 INCH GARVIN OK STORM CHASER
ONE INCH HAIL REPORTED NEAR PAOLI.
&&
MALocal storm report, Apr 23, 12:28 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM HAIL 2 WNW BYARS 34.88N 97.09W
04/23/2011 E2.00 INCH MCCLAIN OK TRAINED SPOTTER
STORM SPOTTER REPORTS HEN EGG SIZED HAIL NEAR BYARS.
&&
MAThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole | 60 min |
| Apr 22, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 39 min |
| Apr 22, 7:20 PM CDT | Special Weather Statement | OUN | McClain | 10 min |
| Apr 22, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 34 min |
| Apr 22, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 45 min |
| Apr 22, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 15 min |
| Apr 22, 7:45 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 45 min |
| Apr 22, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more | 61 min |
| Apr 22, 8:09 PM CDT | Tornado Warning | OUN | Garvin, Pontotoc | 36 min |
| Apr 22, 8:14 PM CDT | Flash Flood Warning | OUN | Garvin, McClain, Pottawatomie | 3 hr |
| Apr 22, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| Apr 22, 8:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 41 min |
| Apr 22, 8:44 PM CDT | Tornado Warning | OUN | Pontotoc | 31 min |
| Apr 22, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 34 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more | 61 min |
| Apr 22, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens | 61 min |
| Apr 22, 9:13 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 32 min |
| Apr 22, 9:29 PM CDT | Areal Flood Advisory | OUN | Garvin, Grady, Pontotoc, Stephens | 3 hr |
| Apr 22, 9:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 53 min |
| Apr 22, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 64 min |
| Apr 22, 9:50 PM CDT | Flash Flood Warning | OUN | Cotton | 4 hr |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 47 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 62 min |
| Apr 22, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 57 min |
| Apr 22, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 43 min |
| Apr 22, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 49 min |
| Apr 22, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 54 min |
| Apr 22, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 53 min |
| Apr 22, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Jefferson, Stephens | 61 min |
| Apr 22, 11:34 PM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| Apr 22, 11:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie | 56 min |
| Apr 23, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 33 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 46 min |
| Apr 23, 12:56 AM CDT | Special Weather Statement | OUN | Coal | 19 min |
| Apr 23, 1:14 AM CDT | Special Weather Statement | OUN | Hughes | 31 min |
| Apr 23, 1:40 AM CDT | Special Weather Statement | OUN | Atoka | 20 min |
| Apr 23, 4:58 PM CDT | Special Weather Statement | OUN | Love | 17 min |
| Apr 23, 5:21 PM CDT | Special Weather Statement | OUN | Love | 24 min |
| Apr 23, 5:42 PM CDT | Special Weather Statement | OUN | Love | 18 min |
| Apr 23, 6:05 PM CDT | Special Weather Statement | OUN | Love | 10 min |
| Apr 23, 6:36 PM CDT | Special Weather Statement | OUN | Marshall | 9 min |
| Apr 23, 6:52 PM CDT | Special Weather Statement | OUN | Love | 23 min |
| Apr 23, 6:58 PM CDT | Severe Thunderstorm Warning | OUN | Love | 62 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.